# SDR AALA20120809002

- Difficulty date: August 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 38,834 hours, 15,840 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD TRAILING EDGE AFT FLAP UPPER SKIN HAS CORROSION LOCATED 27.5 INCHES FROM OUTBOARD END AT TRAILING EDGE.  ACCOMPLISHED PERMANENT BONDED REPAIR PER 51-70-10-2R.
